MathSciNet Relay Station
MathSciNet bibliographic data
MR2719736 47B39 (40C05 46B45)
Furkan, Hasan; Bilgiç, Hüseyin; Başar, Feyzi On the fine spectrum of the operator $B(r,s,t)$ over the sequence spaces $\ell_p$ and $bv_p,\ (1<p<\infty)$. Comput. Math. Appl. 60 (2010), no. 7, 2141–2152.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement